# SDR SWAA2022020163758

- Difficulty date: September 14, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY SCUFF PLATE BS 847 HAS CORROSION / REPLACED THE SCUFF PLATE BS 847 WITHE 453A2611-2 NEW PER SRM 51-10-02-0G-0. 9.2 TO BE INSTALLED ON CUSTOMER CARD JPANEL-141-CLOSE 56708U 27SEP17
